# SDR ARWA970401

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 49D491C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL PRESS LIGHT CAME ON.  RETARDED THROTTLE.  LIGHT STAYED ON SHUTDOWN ENG AS PER ABNORMAL CHECKLIST.  WINDMILLING OIL PRESS 24 PSI TIME 2144Z.  FLIGHT DIVERTED TO SPIM WITHOUT FURTHER INCIDENT.  CHECKED MAIN OIL FILTER AND SWITCHES.  FOUND OIL DIFFERENTIAL PRESS SW FAILED PLACED ON DMI PER MEL FOR FLT TO KMIA.
